Alert archive / Arkansas / Tornado Warnings in 2010

Tornado Warning 43, NWS Tulsa, OK

December 31, 2010Crawford County, Washington County, Arkansas; Adair County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Dec 31, 2010, 6:12 AM CST for Crawford County, Washington County, Arkansas; Adair County, Sequoyah County, Oklahoma. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 31, 2010, 6:12 AM CST (12:12 UTC)
Expired
Dec 31, 2010, 6:45 AM CST
In force
33 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Washington County, AR, Adair County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 58 km from the middle of the area, began a volume at 12:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 31, 6:26 AM CSTTSTM WND DMG2 N Odell, ARSCATTERED TREE DAMAGE. LARGE LIMBS DOWN NORTH OF ODELL TOWARD MORROW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 1:03 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-12-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 764 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-12-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 535 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
764 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
535 m²/s²
0-3 km storm-relative helicity
546 m²/s²
Significant tornado parameter
2.9
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

855 
WFUS54 KTSA 311212
TORTSA
ARC033-143-OKC001-135-311245-
/O.NEW.KTSA.TO.W.0043.101231T1212Z-101231T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
612 AM CST FRI DEC 31 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  SOUTHWESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 645 AM CST

* AT 609 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 6 MILES SOUTHEAST OF BUNCH...MOVING NORTHEAST
  AT 55 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BLACKBURN...BUNCH...LEE CREEK...PRAIRIE GROVE...STRICKLER AND
  WINSLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!

NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS...TAKE COVER NOW! IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE!

&&

LAT...LON 3601 9430 3580 9410 3554 9465 3569 9478
TIME...MOT...LOC 1212Z 236DEG 49KT 3566 9462

$$

LACY
2 follow-up statements
041 
WWUS54 KTSA 311220
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
620 AM CST FRI DEC 31 2010

OKC135-311230-
/O.CAN.KTSA.TO.W.0043.000000T0000Z-101231T1245Z/
SEQUOYAH OK-
620 AM CST FRI DEC 31 2010

...THE TORNADO WARNING FOR NORTHEASTERN SEQUOYAH COUNTY IS
CANCELLED...

THE SEVERE STORM HAS EXITED THE COUNTY.

LAT...LON 3566 9454 3573 9461 3601 9430 3580 9410
TIME...MOT...LOC 1220Z 236DEG 49KT 3572 9450

$$

ARC033-143-OKC001-311245-
/O.CON.KTSA.TO.W.0043.000000T0000Z-101231T1245Z/
WASHINGTON AR-CRAWFORD AR-ADAIR OK-
620 AM CST FRI DEC 31 2010

...TORNADO WARNING CONTINUES UNTIL 645 AM CST FOR SOUTHEASTERN
ADAIR...NORTHWESTERN CRAWFORD AND SOUTHWESTERN WASHINGTON COUNTIES...

AT 618 AM CST...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED 8 MILES SOUTHWEST
OF ODELL...MOVING NORTHEAST AT 55 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ODELL...
MORROW...CLYDE...CANEHILL...STRICKLER...BLACKBURN...PRAIRIE GROVE...
HOGEYE AND WINSLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!

NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS...TAKE COVER NOW! IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE!

&&

LAT...LON 3566 9454 3573 9461 3601 9430 3580 9410
TIME...MOT...LOC 1220Z 236DEG 49KT 3572 9450

$$

LACY
994 
WWUS54 KTSA 311229
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
629 AM CST FRI DEC 31 2010

OKC001-311239-
/O.CAN.KTSA.TO.W.0043.000000T0000Z-101231T1245Z/
ADAIR OK-
629 AM CST FRI DEC 31 2010

...THE TORNADO WARNING FOR SOUTHEASTERN ADAIR COUNTY IS CANCELLED...

LAT...LON 3580 9410 3570 9448 3579 9450 3601 9430
TIME...MOT...LOC 1229Z 234DEG 46KT 3578 9442

$$

ARC033-143-311245-
/O.CON.KTSA.TO.W.0043.000000T0000Z-101231T1245Z/
WASHINGTON AR-CRAWFORD AR-
629 AM CST FRI DEC 31 2010

...TORNADO WARNING CONTINUES UNTIL 645 AM CST FOR NORTHWESTERN
CRAWFORD AND SOUTHWESTERN WASHINGTON COUNTIES...

AT 626 AM CST...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR ODELL...
MOVING NORTHEAST AT 55 MPH. THIS IS A DANGEROUS STORM WITH STRONG LOW
LEVEL ROTATION...A TORNADO IS OCCURRING OR COULD FORM AT ANY TIME.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CLYDE...
STRICKLER...BLACKBURN...HOGEYE...PRAIRIE GROVE AND WINSLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!

NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS...TAKE COVER NOW! IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE!

&&

LAT...LON 3580 9410 3570 9448 3579 9450 3601 9430
TIME...MOT...LOC 1229Z 234DEG 46KT 3578 9442

$$

LACY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Dec 31, 5:53 AM CST, 19 minutes earlier.

Area forecast discussion, Dec 31, 5:53 AM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
553 AM CST FRI DEC 31 2010

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
COLD FRONT MOVING THROUGH THE AREA IS SPREADING RW/TRW ACROSS
TAF SITES. ISOLATED STRONG TO SEVERE STORMS POSSIBLE WITH THE
LINE...BUT EXPECT IMPROVING CONDITIONS BEHIND THE PRECIPITATION
WITH VFR CONDITIONS EXPECTED REMAINDER OF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 353 AM CST FRI DEC 31 2010/

DISCUSSION...

THE MAIN FORECAST CHALLENGES FOR THIS PACKAGE WILL ALL BE IN THE
FIRST 12 TO 24 HOURS. CONVECTIVE LINE CURRENTLY MOVING ACROSS THE
FORECAST AREA AS THE LIFT FROM A VORT LOBE ROUNDING THE BASE OF
THE LARGE ROCKIES UPPER TROUGH MOVES ACROSS. GIVEN THE RATE OF
EASTWARD PROGRESS IT APPEARS THE LINE WILL BE EAST OF TULSA AND
MCALESTER BY 12Z. I HAVE GONE WITH LIKELY POPS MAINLY ALONG AND
NORTH OF I-40 AND EAST OF HWY 69. ONCE THIS LINE EXITS THE
AREA...OUR BEST CHANCES FOR PRECIP THIS FORECAST WILL BE DONE.

SURFACE WINDS/WIND GUSTS AND TEMPS WILL BE ANOTHER ISSUE TODAY.
CURRENT SURFACE MAP SHOWS TWO DISTINCT FRONTAL BOUNDARIES. THE
POLAR/ARCTIC BOUNDARY IS DRAPED WEST TO EAST NEAR THE OK/KS BORDER
WHILE A PACIFIC FRONT IS MARCHING EAST ACROSS WEST TX ATTM.
SURFACE LOW PRESSURE IS FORECAST TO RIPPLE ALONG THE ARCTIC
BOUNDARY AND EFFECTIVELY DRAG THE PACIFIC FRONT EAST ACROSS THE
FORECAST AREA LATER THIS MORNING. MEANWHILE...THE ARCTIC BOUNDARY
IS FORECAST TO SAG SOUTHEAST INTO NE OK AS THE LOW LIFTS OFF TO
THE NORTHEAST DURING THE DAY. THERE WILL BE A SHARP TEMP GRADIENT
WHEREVER THE POLAR/ARCTIC FRONT ENDS UP. TO THE SOUTH OF THE
ARCTIC FRONT AND BEHIND THE PACIFIC FRONT...STRONG WESTERLY
WINDS...AIDED IN PART BY MOMENTUM TRANSFER OF STRONG WINDS ALOFT
TO THE SURFACE...ARE EXPECTED DURING THE MIDDLE PART OF THE DAY
INTO THE EARLY AFTERNOON. WIND GUSTS ARE EXPECTED TO REACH 35 MPH
AND MAY APPROACH 40 MPH OVER NORTHEAST OK...HOWEVER IT APPEARS TO
BE TOO BORDERLINE FOR A WIND ADVISORY ISSUANCE AT THIS TIME. NAM
MODEL TIME HEIGHT PLOTS OF WIND AND MIXING HEIGHT DO NOT SHOW
OPTIMAL CONDITIONS FOR ADVISORY TYPE WINDS. WINDS DECREASE ALOFT
BY THE TIME MIXING HEIGHTS ARE DEEP ENOUGH TO TAKE FULL ADVANTAGE
OF THEM.

ANOTHER VORT LOBE IS EXPECTED TO ROUND THE BASE OF THE EJECTING
UPPER TROUGH OVER THE SOUTHERN PLAINS TONIGHT. MODEL RH PLOTS SHOW
DECENT 500-700MB MOISTURE...HOWEVER IT WILL BE QUITE DRY IN THE
LOWER LEVELS AND MODELS DO NOT HAVE ANY QPF FORECAST. WILL KEEP
POPS TOO LOW TO MENTION AND WILL LET DAYSHIFT TAKE ANOTHER LOOK AT
IT.

IT WILL BE A COLD START TO THE NEW YEAR WITH HIGHS IN THE 30S AND
40S. TEMPS WILL REBOUND EARLY NEXT WEEK AS THE PATTERN DEAMPLIFIES
AND TAKES ON A MORE ZONAL CHARACTER.

ATTENTION THEN TURNS TO A DEVELOPING TROUGH IN THE SOUTHERN STREAM OFF
THE SOUTHERN CA COAST EARLY NEXT WEEK. THIS SYSTEM IS FORECAST TO
MOVE EAST ACROSS THE SOUTHERN STATES BY THE MIDDLE TO LATTER PART
OF NEXT WEEK. THE 00Z RUNS OF THE GFS/ECMWF AGREE QUITE WELL WITH
THE TRACK OF THIS SYSTEM...AND BOTH SUGGEST THAT THE SYSTEM WILL
BE TOO FAR SOUTH TO BRING PRECIP TO MUCH OF THE FORECAST
AREA...DUE IN PART TO THE INFLUENCE OF NORTHWEST FLOW IN THE
NORTHERN STREAM. BOTH MODELS DO SHOW THAT THE FAR NORTHERN EXTENT
OF THE PRECIP COULD REACH UP INTO SOUTHEAST OK WEDNESDAY NIGHT
INTO THURSDAY...AND THUS I HAVE INTRODUCED A SLGT CHC POP FOR
RAIN.

THE REMAINDER OF THE FORECAST LOOKS TRANQUIL WITH A PREVAILING
NORTHWEST FLOW ALOFT IN THE WAKE OF THE MIDWEEK SYSTEM.

LACY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  18  37  16 /  20  10  10  10
FSM   64  29  42  21 /  60  10  10  10
MLC   61  23  42  17 /  30  10  10  10
BVO   57  15  36  12 /  20  10   0   0
FYV   61  22  37  13 /  60  10  10  10
BYV   63  23  37  16 /  60  10  10  10
MKO   62  21  37  16 /  60  10  10  10
MIO   59  18  34  14 /  60  10  10   0
F10   60  19  38  15 /  20  10  10  10
HHW   63  29  45  21 /  50  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...02
LONG TERM....30
AVIATION...02
Hazardous weather outlook, Dec 31, 5:20 AM CST, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
520 AM CST FRI DEC 31 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
504 AM CST FRI DEC 31 2010

...SEVERE THUNDERSTORMS POSSIBLE EARLY THIS MORNING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING UNTIL 8 AM.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...DEVELOPING THIS MORNING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

DISCUSSION...
TWO COLD FRONTS WILL MOVE THROUGH THE AREA TODAY AND TONIGHT. SHOWERS
AND THUNDERSTORMS HAVE DEVELOPED ALONG THE FIRST FRONT...WITH A
FEW SEVERE THUNDERSTORMS POSSIBLE. INSTABILITY IS MODERATE...BUT
WIND SHEAR WILL MAKE ISOLATED SUPERCELLS POSSIBLE RESULTING IN A
THREAT FOR TORNADOES. THIS THREAT WILL MOVE OUT OF THE AREA BY MID
MORNING.
STRONG...AND DRY WESTERLY WINDS WILL SPREAD ACROSS THE
AREA BEHIND THIS FIRST COLD FRONT. GUSTS OVER 30 MPH WILL BE
POSSIBLE. THAT WILL COMBINE WITH LOW HUMIDITIES AND RESULT IN AN
ELEVATED THREAT FOR THE SPREAD OF ANY WILDFIRES. THE WIND WILL
BEGIN TO DIMINISH FROM THE NORTH THIS AFTERNOON...AS THE SECOND
COLD FRONT PUSHES SOUTHWARD THROUGH THE AREA...BRINGING MUCH
COLDER AIR TO THE REGION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED EARLY HIS MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HIGH PRESSURE WILL BUILD OVER THE AREA FRIDAY NIGHT AND INTO EARLY
NEXT WEEK. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Dec 31, 3:26 AM CST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
326 AM CST FRI DEC 31 2010

OKZ054-055-059-060-064>066-311015-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-TULSA
OK-WASHINGTON OK-
326 AM CST FRI DEC 31 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OKMULGEE...WASHINGTON...SOUTHEASTERN OSAGE...
     CREEK...WESTERN TULSA AND EASTERN PAWNEE

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN OKFUSKEE

AT 326 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF SHAMROCK TO 14 MILES SOUTHWEST OF
PADEN...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...CASTLE...PADEN...BOLEY...
OKFUSKEE...WELTY...BEGGS...SAND SPRINGS...JENKS...GLENPOOL...
SPERRY...SKIATOOK...RAMONA...WESTPORT...BRISTOW...SLICK...DEPEW...
MOUNDS...SHAMROCK...KIEFER...DRUMRIGHT...MANNFORD...KELLYVILLE AND
SAPULPA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3602 9663 3659 9590 3573 9599 3543 9644
      3545 9644 3545 9647 3542 9649 3544 9656
      3541 9653 3538 9654 3540 9658 3539 9662
      3540 9663
TIME...MOT...LOC 0926Z 225DEG 53KT 3597 9660 3537 9666
Special weather statement, Dec 31, 3:27 AM CST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 AM CST FRI DEC 31 2010

OKZ054-055-059-060-064-311015-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
327 AM CST FRI DEC 31 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WASHINGTON...EASTERN OSAGE...NORTHWESTERN CREEK...NORTHWESTERN
     TULSA AND PAWNEE

AT 327 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF BIGHEART TO 2 MILES SOUTHEAST OF
OILTON...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...PAWHUSKA...OSAGE...
HOMINY...AVANT...WYNONA...BARNSDALL...OKESA...BIGHEART...HULAH...
SPERRY...SKIATOOK...BARTLESVILLE...RAMONA...OCHELATA...DEWEY...
COPAN...TERLTON...CLEVELAND...WESTPORT...OILTON AND MANNFORD.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9581 3621 9591 3601 9661 3700 9627
TIME...MOT...LOC 0927Z 223DEG 42KT 3703 9620 3610 9651
Special weather statement, Dec 31, 3:59 AM CST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
359 AM CST FRI DEC 31 2010

OKZ054>057-060>062-064>067-070-071-311045-
CRAIG OK-CREEK OK-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-OKFUSKEE
OK-OKMULGEE OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
359 AM CST FRI DEC 31 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OKMULGEE...WAGONER...ROGERS...NORTHWESTERN CRAIG...NOWATA...
     WASHINGTON...EASTERN OSAGE...EASTERN CREEK...TULSA AND WESTERN
     MAYES

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE AND EASTERN OKFUSKEE

IN SOUTHEAST OKLAHOMA
     NORTHERN MCINTOSH

AT 358 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARTLESVILLE TO OKEMAH...MOVING NORTHEAST AT 50 MPH.

A LARGE PORTION OF OKMULGEE...NORTHWESTERN MUSKOGEE...WAGONER...
ROGERS...NORTHWESTERN CRAIG...NOWATA...WASHINGTON...EASTERN OSAGE...
EASTERN CREEK...EASTERN OKFUSKEE...NORTHERN MCINTOSH...TULSA AND
WESTERN MAYES COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 445
AM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9540 3566 9537 3528 9622 3529 9626
      3700 9613 3700 9612
TIME...MOT...LOC 0958Z 228DEG 45KT 3698 9600 3532 9596
Special weather statement, Dec 31, 4:02 AM CST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
402 AM CST FRI DEC 31 2010

OKZ071-073-311045-
MCINTOSH OK-PITTSBURG OK-
402 AM CST FRI DEC 31 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH AND NORTHWESTERN PITTSBURG

AT 402 AM CST...A STRONG THUNDERSTORM WAS LOCATED 18 MILES SOUTHWEST
OF SCIPIO...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HANNA...RAIFORD...SCIPIO AND
INDIANOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3505 9609 3509 9607 3513 9601 3515 9601
      3516 9599 3528 9599 3539 9590 3539 9588
      3541 9588 3544 9585 3507 9567 3491 9608
TIME...MOT...LOC 1002Z 228DEG 40KT 3495 9624
Special weather statement, Dec 31, 5:30 AM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
530 AM CST FRI DEC 31 2010

OKZ057-061>063-311200-
CRAIG OK-DELAWARE OK-MAYES OK-ROGERS OK-
530 AM CST FRI DEC 31 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN ROGERS...NORTHWESTERN DELAWARE...SOUTHEASTERN CRAIG
     AND MAYES

AT 530 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF PRYOR TO 6 MILES WEST OF CHOUTEAU...
MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...KETCHUM...PRYOR...CHOUTEAU...SALINA AND
PENSACOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3665 9494 3622 9519 3614 9552 3640 9533
TIME...MOT...LOC 1130Z 226DEG 44KT 3637 9530 3621 9543
Special weather statement, Dec 31, 5:44 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
544 AM CST FRI DEC 31 2010

OKZ068-069-072-074-311215-
ADAIR OK-CHEROKEE OK-HASKELL OK-SEQUOYAH OK-
544 AM CST FRI DEC 31 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN ADAIR

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE AND SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN HASKELL

AT 544 AM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF TAMAHA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BUNCH...TAMAHA...SALLISAW...VIAN...
BRUSHY AND MARBLE CITY.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3526 9500 3539 9513 3539 9511 3547 9508
      3575 9478 3555 9452
TIME...MOT...LOC 1144Z 222DEG 45KT 3541 9499

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 9:28 PM CSTSpecial Weather StatementTSASebastian32 min
Dec 30, 9:30 PM CSTSpecial Weather StatementTSACrawford30 min
Dec 30, 9:48 PM CSTSpecial Weather StatementTSACrawford27 min
Dec 30, 10:00 PM CSTSevere Thunderstorm WarningTSACrawford, Washington45 min
Dec 30, 10:29 PM CSTSpecial Weather StatementTSAMadison31 min
Dec 30, 10:32 PM CSTSpecial Weather StatementTSAWashington43 min
Dec 30, 10:37 PM CSTSevere Thunderstorm WarningTSACarroll, Madison42 min
Dec 30, 10:55 PM CSTSpecial Weather StatementTSAWashington35 min
Dec 30, 11:24 PM CSTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington51 min
Dec 31, 5:54 AM CSTSevere Thunderstorm WarningTSABenton, Washington51 min
Dec 31, 5:55 AM CSTSevere Thunderstorm WarningTSACrawford, Washington50 min
Dec 31, 6:00 AM CSTTornado WarningTSABenton, Washington30 min
Dec 31, 6:22 AM CSTTornado WarningTSABenton, Washington23 min
Dec 31, 6:35 AM CSTTornado WarningTSAMadison, Washington25 min
Dec 31, 6:50 AM CSTTornado WarningTSABenton, Madison, Washington25 min
Dec 31, 7:06 AM CSTTornado WarningTSABenton, Carroll, Madison, Washington39 min
Dec 31, 7:15 AM CSTSevere Thunderstorm WarningTSACrawford30 min
Dec 31, 7:39 AM CSTSevere Thunderstorm WarningTSACrawford, Madison, Washington36 min
Dec 31, 7:41 AM CSTTornado WarningTSACarroll19 min
Dec 31, 7:52 AM CSTSevere Thunderstorm WarningTSACrawford, Sebastian38 min
Dec 31, 7:59 AM CSTTornado WarningTSACrawford, Madison, Washington31 min
Dec 31, 8:20 AM CSTSpecial Weather StatementTSASebastian40 min
Dec 31, 8:23 AM CSTTornado WarningTSAMadison, Washington15 min
Dec 31, 8:27 AM CSTSpecial Weather StatementTSAFranklin48 min
Dec 31, 8:36 AM CSTSevere Thunderstorm WarningTSAFranklin, Sebastian39 min
Dec 31, 8:45 AM CSTSevere Thunderstorm WarningTSAFranklin30 min
Dec 31, 9:00 AM CSTSpecial Weather StatementTSAMadison30 min
Dec 30, 11:05 PM CSTSpecial Weather StatementTSAOttawa25 min
Dec 31, 12:15 AM CSTSpecial Weather StatementTSADelaware45 min
Dec 31, 2:26 AM CSTSpecial Weather StatementTSAOsage49 min
Dec 31, 2:37 AM CSTSevere Thunderstorm WarningTSAOsage, Pawnee38 min
Dec 31, 3:05 AM CSTSpecial Weather StatementTSAPawnee40 min
Dec 31, 3:26 AM CSTSpecial Weather StatementTSACreek49 min
Dec 31, 3:27 AM CSTSpecial Weather StatementTSAWashington48 min
Dec 31, 3:30 AM CSTSevere Thunderstorm WarningTSACreek, Okfuskee45 min
Dec 31, 3:59 AM CSTSpecial Weather StatementTSANowata, Okmulgee, Rogers, Tulsa, Wagoner, Washington46 min
Dec 31, 4:02 AM CSTSpecial Weather StatementTSAMcIntosh43 min
Dec 31, 4:06 AM CSTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee39 min
Dec 31, 4:15 AM CSTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Pittsburg45 min
Dec 31, 4:31 AM CSTTornado WarningTSAMcIntosh, Pittsburg29 min
Dec 31, 4:57 AM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee48 min
Dec 31, 5:21 AM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee39 min
Dec 31, 5:30 AM CSTSpecial Weather StatementTSAMayes30 min
Dec 31, 5:44 AM CSTSpecial Weather StatementTSASequoyah31 min
Dec 31, 6:26 AM CSTSpecial Weather StatementTSAHaskell49 min

Nearby

Tornado Warnings in Arkansas, 2010Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.